# SDR AALA202407158195

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 43,805 hours, 18,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN ENTRY DEPLOYABLE SLIDE IS PROTRUDING THROUGH THE SEAL. REPACKED FORWARD SLIDE COVER UNDER BESSEL AT L1 DOOR. PER AMM 25-66-00-840-801.
